# SDR AALA971324

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1781
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DURING C-CHECK, CORROSION ON STATION 1781 CHORD ANGLE BETWEEN LONGERONS 42L AND 43L IN AFT CARGO.  REMOVED CORRODED SECTION OF ANGLE AND INSTALLED NEW SECTION AND DOUBLER REPAIR PER ESO 7349 DATED 7-22-97.  (M)
